# SDR 95FDEA01586

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 727-25
- Aircraft serial: 18285
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 556
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 28L CORRODED OUT OF LIMITS AT BS 556.  REMOVED AND REPLACED FABRICATED STR SPLICE FROM BS 556 TO 607 IAW SRM 53-10-3.
